# SDR SWAA030406

- Difficulty date: February 19, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 54,820 hours, 53,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126211
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR VERTICAL EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
